# SDR CA010103019

- Difficulty date: November 2, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Aircraft time: 59,357 hours
- Engine: Rroyce RB21122B02
- System (JASC): 2170 · Humidity Control System
- Part: Separator
- Part number: 7405999
- Condition: Blocked
- Location: Air Distribution
- Component: Separator Filter
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) DURING CLIMB OUT ALL LAVATORYS SMOKE DETECTORS ALARM CAME ON. OIL ODOR IN COCKPIT.ISOLATION VALVE NR 1 AND NR 2 CLOSED AND OIL ODOR WAS ELIMINATED. OIL RESIDUAL WAS FOUND IN NR 2 ENGINE IP COMPRESSOR CAUSING OIL ODOR. ENGINE IS UNDER OBSERVATION. WATER SEPARATOR FOUND DIRTY, REPLACED.
